Doctor insights on:
Potassium Sparing Agent Water Pill Or Diuretic
I was taking lisinipril with the water pill, but my potassium got too low and he took the water pill away. Now im retaining water feet swoll, now what?
Retaining edema: You need to speak to your doctor about your water retention. Diuretics waste not only potassium (k) in your urine, they also waste magnesium (m). The reason why your k was low could be due to your having a low m as well. You could go back on your diuretic and take supplement k. If your m was low, you may also need m supplements. Retention of fluid is a dangerous thing. Speak to your physician asap. ...Read moreSee 1 more doctor answer
By strict definition, a diuretic is any medicine causing increased urination. More practically, a diuretic is a medicine causing the kidney to secrete excess fluid by blocking the re-absorption of either water itself or electrolytes like sodium (primarily), potassium, chloride and bicarbonate (sodium bicarbonate). These medicines are effective treatments for many disorders including ...Read more
Bad Cramps in both feet for 1 year. Been on water pill 12 years, I do have mild OA in big toe. Potassium was 3.5 about a month ago good pulse in feet?
Sometimes: But not always.Get a more detailed answer ›
Hypoparathyriodism...Any new studies for hope? 24 pills a day is taxing. Cacitriol, calcium, fish oil, water pill to absorb, multi vit., potasium.
More restroom time: Other than a marked increase in awareness of where restrooms are located after taking lasix, (furosemide) the biggest side effect profile to monitor would be that if the medication works too well, you may urinate out too much of your electrolytes, and result in a low potassium level. Also, too much diuresis may result in alteration of your kidney function. This is why periodic lab monitoring is important. ...Read more
Using diurex?: Before you take diurex (d), discuss it with your physician (p). Your blood pressure may be well controlled on Lisinopril (l). If it is, you need not take d. If not, perhaps you p could increase your dose of l to its maximum. It is rarely a good idea to take any medicine to lower your BP without your p's knowledge and consent. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Potassium sparing diuretics names
- Potassium sparing diuretic
- Dyrenium potassium sparing agent
- Ask a doctor a question free online
- Potassium sparing diuretics side effects
- Water pill or diuretic
- Water pills diuretics blood pressure
- K sparing diuretics
- Talk to a pharmacologist online for free